# SDR FDEA202404010547

- Difficulty date: April 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612356200
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T UNDER FLIGHT DECK SEAT TRACK ANGLE CRACK AT FR10 ,Y953 POSITION. REPLACED THE ANGLE FITTING WITH NEW ONE IAW A300-600F SRM 51-72-10-001 PAGE2 THE   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 AT FR10 ,Y953
